# SDR 04FDEA00530

- Difficulty date: February 29, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TRAILING EDGE FLAP INBOARD HINGE (WING SIDE) NR 3 FRAME AFT FOUND SUPPORT BRACKET CRACKED.  FABRICATED NEW TEE AS PER DRAWING NR ARC 0544.  LT WING OUTBOARD TRAILING EDGE FLAP INBOARD HINGE (WING SIDE) 3 FRAME AFT SUPPORT BRACKET REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.
